MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036101450
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 1 of 2 reports.
 
Event or Problem Description
It was reported that when the subject coil had detached prematurely inside the microcatheter.The coil was retrieved along with the microcatheter.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
Manufacturing date ¿ added.Device evaluated by mfg ¿updated.Expiration date - added.Product available to stryker ¿ updated.The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The cause of the reported issue could not be definitively determined.
 
Event or Problem Description

Brand Name
TARGET XL 360 STANDARD 14MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7741455
Report Number3008881809-2018-00328
Device Sequence Number13722109
Product Code HCG
UDI-Device Identifier04546540711298
UDI-Public04546540711298
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue NumberM0036101450
Device Lot Number19950612
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/23/2018
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1